# SDR R61A2022072000450

- Difficulty date: July 1, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N751YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 11,559 hours, 7,660 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7075T6071
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CENTER FUSE 3 RH IB SEAT TRACK FOUND CORRODED AT FR 84. REPAIRED IAW SRM 53-23-10 REPAIR 04.AC REMAINS IN YQG FOR COMPLETION
